# SDR HEEA0010617

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Separation
- Location: M/R
- Part time: 10,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE SEPARATION ON THE INBOARD LEADING EDGE ABRASION STRIP BEYOND THE MAX LIMITS.
